# SDR 9500273242

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-211
- Aircraft serial: 381
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Rt Ac Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM DTW, RECEIVED 'AIR R WING LEAK' MESSAGE.  ACCOMPLISHED COCKPIT OPERATING MANUAL PROCEDURES AND RETURNED TO DTW AND LANDED WITHOUT INCIDENT.    MAINTENANCE FOUND PNEUMATIC DUCT LEAKING FORWARD OF RIGHT PACK FLOW CONTROL VALVE.  TIGHTENED CLAMP.  LEAK CHECK OK.
